# SDR VNAA202402050020

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Bs 1069-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT BELOW VENTRAL FIN FARING RH AREA BTW FS 1069.75 - FS 1088.00 AND STGR 21 - 22 RH AT REAR FUSELAGE.   BELOW VENTRAL FIN FARING RH AREA BTW FS 1069.75 - FS 1088.00 AND STGR 21 - 22 RH AT REAR FUSELAGE WAS REPAIRED PER REO 690-53-00-548 REV. --
